MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8924
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device remains implanted at this time.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information three weeks after receiving the implant, the patient went to see the implanting doctor to learn how to start inflating his implant.The implant worked fine and four days later, the patient tried to inflate the implant and the bulb went flat.The implant doctor ordered an mri and the results showed the fluid had leaked.Patient will be undergoing a revision surgery, but no date has been scheduled yet.
 
Additional Manufacturer Narrative
Correction: b1: added adverse event.E: added e1.Initial reporter & e1.Reporter's contact information.Additional info includes explant, explant date.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot confirm any observations and cannot comment on the condition of the device.If the device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description
According to the available information three weeks after receiving the implant, the patient went to see the implanting doctor to learn how to start inflating his implant.The implant worked fine and four days later, the patient tried to inflate the implant and the bulb went flat.The implant doctor ordered an mri and the results showed the fluid had leaked.Patient underwent revision surgery.
 
Additional Manufacturer Narrative
Additional info includes explant, explant date.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot confirm any observations and cannot comment on the condition of the device.If the device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance with procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, reservoir, detached connector /exhaust tubing, and detached connector /inlet tubing were received for evaluation.No functional abnormalities were noted with the pump.No functional abnormalities were noted with either cylinder 1 or cylinder 2.A group of striations, indicating contact with unshod instrumentation, was noted on the inlet tube of the reservoir.This is a site of leakage.No functional abnormalities were noted the detached connector /exhaust tubing.No functional abnormalities were noted the detached connector /inlet tubing.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the inlet tube of the reservoir occurred after the device packaging was opened.The information received indicated that there was leakage noted on the device.Based on the evaluation, information received, and brief period in-vivo, the separation most likely occurred inadvertently during the implant procedure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23088995
Report Number2125050-2025-01485
Device Sequence Number21453838
Product Code FHW
UDI-Device Identifier05708932768139
UDI-Public05708932768139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberES8924
Device Lot Number10193583_ES89242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/13/2025
11/13/2025
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown